# SDR SWIA972445

- Difficulty date: March 6, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Aircraft: N187SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120037
- Aircraft time: 34,873 hours, 42,954 cycles
- Engine: Pwa PW118B
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Pedal
- Condition: Binding
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RIGHT RUDDER PEDAL BINDS AND IS NOISY WITH FORWARD MOVEMENT.  APPLIED LUBRICANT TO RUDDER TRIM ACTUATOR CLUTCH MECHANISM.  OPS CHECK GOOD.
